# SDR CA031212003

- Difficulty date: December 3, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 4,747 hours
- Engine: Allsn 250C30P
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206032409001P
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE 100 HR INSPECTION TO AIRCRAFT, THE LT UPPER TAILBOOM ATTACHMENT FITTING WAS FOUND CRACKED. CRACK APPEARED TO BE BETWEEN AND EXTENDED BELOW THE TWO FORWARD MOST ATTACHING RIVETS. NO INDICATION OF CRACK WAS NOTED ON PREVIOUS INSPECTION. TAILBOOM WAS REMOVED FROM AIRCRAFT, SENT TO APPROVED REPAIR FACILITY, FITTING REPLACED AND TAILBOOM PLACED BACK IN SERVICE.
